A question about Prednisone for the women

If it's on your mind and it has to do with multiple sclerosis in any way, post it here.

A question about Prednisone for the women

Postby JenniMe123 » Tue Aug 24, 2004 12:19 pm

I feel kinda silly asking this, but anyways...I've been on Prednisone for about a month now and my period is a little over a week late. Could this be an effect of the Prednisone?
~>*>Jenni<*<~
User avatar
JenniMe123
Newbie
 
Posts: 5
Joined: Wed Aug 11, 2004 3:00 pm
Location: Connecticut

Advertisement

Re: A question about Prednisone for the women

Postby HarryZ » Wed Aug 25, 2004 6:23 am

Jenni,

JenniMe123 wrote:I feel kinda silly asking this, but anyways...I've been on Prednisone for about a month now and my period is a little over a week late. Could this be an effect of the Prednisone?


Hope you don't mind me responding to this question but I asked my wife who is a nurse.

Prednisone is an immune system suppressant and can affect the hormones in a woman's system. This can alter a period in a number of ways...late, missed for a couple of months and/or minor bleeding in some cases.

Prednisone is a drug that should be used sparingly because of its many side effects. Generally with MS, every time it is used makes it less effective for the next application.

Harry
User avatar
HarryZ
Family Elder
 
Posts: 2451
Joined: Tue May 25, 2004 3:00 pm
Location: London, ON, Canada

Re: A question about Prednisone for the women

Postby JenniMe123 » Wed Aug 25, 2004 8:33 am

Hi, I don't mind you responding at all. Thank you for your help.
~>*>Jenni<*<~
User avatar
JenniMe123
Newbie
 
Posts: 5
Joined: Wed Aug 11, 2004 3:00 pm
Location: Connecticut


Return to General Discussion

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users